# SDR DL72E951580

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564412
- Condition: Corroded
- Location: Fs 950-1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND FROM STA 950F TO 1007, STR 29L AROUND FASTENER LOCATIONS ON THE UPPER SURFACE OF THE O/B SKIN ATTACH FLANGE.  REPAIRED PER DL ERA 3012174-14.
